Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor said that if I cannot get my sugars down, I will need to go on medication.  I am ok with that I guess but I don't know if I want to go on gliclazide.  I have heard from a couple people that they have horrible side effects with it.  I have seen stories on different diabetes forums that gliclazide is a bad medication to go on because of the side effects.  I know it is one of the cheaper medications to go on so I would want the most reasonably priced one available.  Does anyone know more about gliclazide and did you have any bad side effects from it?  Would you recommend gliclazide or should I see if I can be prescribed something different? Maybe I won't have to worry about it if I can get control of my blood sugars with my changing things in my diet.  I thought adding another 30 minutes of exercise may help too.  If anyone has information about the gliclazide though let me know about it.  I can then at least know what I can expect from taking it.

Loading...

The side effects from gliclazide can be mild.  It may cause nausea or headaches, but the one problem this type of drug does have is that it promotes weight gain.  This can be prevented, however.  Exercise and diet can keep the weight gain at bay.  These drugs also may cause hypoglycemia (low blood sugar) so that would be something to watch out for.  This happens more so around late morning especially if lunch is later than usual.  The symptoms to watch for would be sweats, disorientation, and light-headedness.  Just be sure to eat a snack to get your blood sugar back up to where it needs to be. This med can be used in conjunction with another diabetic medication as well.

 

 

Reply

Loading...